# SDR 2001UALA00030

- Difficulty date: January 15, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N7458U
- Make and model: Boeing 727222
- Aircraft serial: 21912
- Aircraft time: 60,511 hours, 34,785 cycles
- Engine: Pwa JT8D15
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMB AIRCRAFT COULD NOT MAINTAIN CABIN PRESSURE.  *S/D*  MAINTENANCE REPLACED BOTH THE PRESSURE SELECTOR PANEL AND THE CABIN PRESSURE CONTROLLER.  OPERATIONS CHECK NORMAL.
